# SDR P5CA2018092400288

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,034 hours, 20,871 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW EICAS MSG RECEIVED ON TAXI IN. COMPLIED WITH QRH. MSG CLEARED. PERFORMED WINDOW HEAT BITE IAW AMM 30-41-00, NO FAULTS PRESENT.
